# SDR JJBA20210404045

- Difficulty date: April 4, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 38,078 hours, 25,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 30-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK SUPPORT BEAM FROM BETWEEN FRAMES 29-30 TO BETWEEN FRAMES 35-36 HAS SIGNS OF CORROSION AND PANT DAMAGE THROUGHOUT TOP LENGTH (RIVETS). REMOVED CORROSION AT RH IB SEAT TRACK SUPPORT BEAMS FR 30-35. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED SEAT PAINT. REMOVED, LOCATED AND DRILLED, INSTALLED NEW GUSSET.
